# SDR MWEA98580

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS ON FIRST OFFICERS LOWER OUTBOARD SEAT TRACK IS WORN.  MAINTENANCE FABRICATED AND INSTALLED SEAT TRACKS.
